advertisement
Question
Posted by: Anon | 2011-10-12

Weight loss pills

Good day

I have been on the contraceptive patch for about a year now, and I have picked up about 9kg - without any changes to diet or activities. I believe it is due to the Patch I was prescribed as I know I have not had any diet changes (in fact I eat healthier than I did before) and I am fairly active, the same as before I started using the patch. I am going to my GP to request a different contraceptive as the patch is very high in ostrogen. I also want to request a prescription for any diet pills that can help me lose the weight I gained as I have tried everything already (exercise/low fat protein diet/ 2l water everyday). Are there any pills you can suggest I mention to my doctor? I am about 10kg overweight.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Weight Loss Pills
It is an unfortunate fact that same women gain weight while others lose weight when they use hormonal contraceptives. It is, therefore, feasible that your weight gain is being caused by the contraceptive patch. Your decision to ask the dr for a different type of contraceptive is a good idea. I am personally not in favour of most slimming pills, but you can discuss the use of Xenical or Ciplatrim with your dr. Xenical prevents the uptake of fat from the diet, thus causing weightloss, while Ciplatrim is an appetite suppressant. Make sure that the dr gives you a thorough examination to exclude any circulatory problems which are a contra-indication to using sibutramine (the active ingredients in Ciplatrim).
Keep up the good work with the exercise as this can help a great deal towards weightloss.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Anon | 2011-10-12

I failed to mention my age - I am 23

Reply to Anon
Posted by: DietDoc | 2011-10-12

Dear Weight Loss Pills
It is an unfortunate fact that same women gain weight while others lose weight when they use hormonal contraceptives. It is, therefore, feasible that your weight gain is being caused by the contraceptive patch. Your decision to ask the dr for a different type of contraceptive is a good idea. I am personally not in favour of most slimming pills, but you can discuss the use of Xenical or Ciplatrim with your dr. Xenical prevents the uptake of fat from the diet, thus causing weightloss, while Ciplatrim is an appetite suppressant. Make sure that the dr gives you a thorough examination to exclude any circulatory problems which are a contra-indication to using sibutramine (the active ingredients in Ciplatrim).
Keep up the good work with the exercise as this can help a great deal towards weightloss.
Best regards
DietDoc

Reply to DietDoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement